Toggle Main Menu Toggle Search

Open Access padlockePrints

Free multivariate w*-semicrossed products: reflexivity and the bicommutant property

Lookup NU author(s): Robbie Bickerton, Dr Evgenios Kakariadis

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Cambridge University Press, 2018.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Bickerton R, Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Canadian Journal of Mathematics

Year: 2018

Volume: 70

Issue: 6

Pages: 1201-1235

Print publication date: 01/12/2018

Online publication date: 21/03/2018

Acceptance date: 07/07/2017

Date deposited: 08/06/2018

ISSN (print): 0008-414X

ISSN (electronic): 1496-4279

Publisher: Cambridge University Press

URL: https://doi.org/10.4153/CJM-2017-031-0

DOI: 10.4153/CJM-2017-031-0


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share